# SDR SWAA2024103041513

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 13 AT PASSENGER CABIN 2024-593140<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 13 AT PASSENGER CABIN. I.A.W. B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A5400; SHEET 38; REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 13 AT PASSENGER CABIN. I.A.W. B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A5400; SHEET 38; REV A. SEE INDIVIDUAL SIGN OFF BELOW
